# SDR A6WA201306181018

- Difficulty date: May 31, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 22,897 hours, 22,173 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Cracked
- Location: Tail Pipe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT TAIL PIPE FAIRING HAS TWO SMALL CRACKS FROM THE 4TH DRAIN HOLE FROM AFT.  REMOVED 2 SMALL CRACKS BY INCREASING SIZE OF DRAIN HOLE BY 0.040, NO EO WAS AFFECTED.
